# SDR 06FDEA0535

- Difficulty date: February 3, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46626
- Aircraft time: 73,344 hours, 27,044 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO KSMF AT FLAPS 22, SLAT EXTEND SELECTION OF FLAPS 35 CAUSE A SLAT DISAGREE.  RAN QRH LANDED FLAPS 22/SLATEXT.  FOUND SENSOR GAP BEYOND MAX LIMIT.  ADJUST SENSORS L4A AND L4B.  RETENSIONED LT WING O/B SLATS AND SAFETIED PER M/M 27-80-00-5-2 CLOSED AND SECURED OPEN PANEL OPS CK GOOD.
